# SDR CA120216006

- Difficulty date: February 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Brake
- Part number: 5332D1007
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLAPS FAILED AT 0 DEG.  PERFORMED FLAP RESET PROCEDURE.  FLAPS RESET.   R & R FLAP PDU RT MOTOR BRAKE OPS CHECK GOOD.
